RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 34–41 (Mi tvp2559)  

This article is cited in 1 scientific paper (total in 1 paper)

The least squares estimate, nonquadratic errors and the Gaussian distribution

A. A. Zinger, A. M. Kagan


Full text: PDF file (431 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 115–123

Bibliographic databases:

Received: 09.03.1988

Citation: A. A. Zinger, A. M. Kagan, “The least squares estimate, nonquadratic errors and the Gaussian distribution”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 34–41; Theory Probab. Appl., 36:1 (1991), 115–123

Citation in format AMSBIB
\Bibitem{ZinKag91}
\by A.~A.~Zinger, A.~M.~Kagan
\paper The least squares estimate, nonquadratic errors and the Gaussian distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 34--41
\mathnet{http://mi.mathnet.ru/tvp2559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109014}
\zmath{https://zbmath.org/?q=an:0744.62039|0725.62024}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 115--123
\crossref{https://doi.org/10.1137/1136009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2559
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zaitsev A.Yu. Kagan A.M. Nikitin Ya.Yu., “Toward the History of the St. Petersburg School of Probability and Statistics. Iv. Characterization of Distributions and Limit Theorems in Statistics”, Vestn. St Petersb. Univ.-Math., 52:1 (2019), 36–53  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:185
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021